# SDR DL757060771

- Difficulty date: September 22, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 62,114 hours, 29,843 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310N302016
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD LOWER MOUNT ON PYLON WAS BLENDED TO A DEPTH OF .003 INCHES TO REMOVE DAMAGE.  ACCOMPLISHED PERMANENT REPAIR PER ACTS PRODUCTION PERMIT B757-71-25751.  REFERENCE ERA 457046-14.
